advertisement
Question
Posted by: Louise | 2012-05-30

Side effects after stopping the pill

Hi Doc

I was on Yasmin for 5 years and stopped using the pill about 2 months ago. My cycle is a little all over the place, but I understand that my body is changing back to normal. I am 34 years old and we are trying to have a baby. My question is that since I have stopped taking the pill I have gained 4kgs. Eish! Is weight gain normal? I eat healthy, even more so now that we are trying to conceive, and I work out 3 times a week.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is not common but does happen to some people.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement